# SDR 97ZZZX783

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N900CL
- Make and model: Cndair CL6002B16
- Aircraft serial: 5122
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sam Panel
- Part number: 22850785261
- Condition: Torn Off
- Location: Thrust Rev
- Part time: 2,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSP OF THE LEFT ENGINE, THE 6 O'CLOCK SAM PANEL WAS FOUND MISSING.  THE PANEL WAS TORN OFF AFTER CRACKS IN THE RETAINING BRACKETS CAUSED THEM TO FAIL.  THE PANEL WAS RECOVERED AT THE END OF THE RUNWAY.  REPAIRED BY CANADAIR SB 601-1084 AND FITTED A NEW SAM PANEL.
